| Catalog Number |
SSF-770 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via nbir "wrinkling/rippling, correction of asymmetry, change shape/size/style".This record is for the left side.Device was explanted and replaced.
Additional Manufacturer Narrative
Clarification to h6 health effect - clinical code: e2402 captures the event of visibility/palpability (wrinkling/rippling, correction of asymmetry).The event of visibility/palpability is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: wrinkling/rippling; correction of asymmetry.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.
Event or Problem Description
Healthcare professional reported via nbir (national breast implant registry) "wrinkling/rippling, correction of asymmetry, change shape/size/style".This record is for the left side.Device was explanted and replaced.